Problèmes aux limites pour des inclusions différentielles sans condition de croissance

Volume 54 / 1991

Marlène Frigon Annales Polonici Mathematici 54 (1991), 69-83 DOI: 10.4064/ap-54-1-69-83


 Abstract. Applying the topological transversality method of Granas and the a priori bounds technique, we prove some existence theorems for diflerential inclusions of the form x" ∈ F(t, x, x'), x ∈ ℬ, where F is a Carathéodory multifunction with convex, compact values. No growth condition will be imposed on F.


  • Marlène Frigon

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image